Distribution-free strong consistency for nonparametric kernel regression involving nonlinear time series

Lu, Zudi, Cheng, Ping . Journal of Statistical Planning and Inference 1997. 65 :67-86

Locate this article in:

Bibtex

@article{CIS-142305,
  Author = {Lu, Zudi and Cheng, Ping},
  Title = {Distribution-free strong consistency for nonparametric kernel regression involving nonlinear time series},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {65},
  Year = {1997},
  Pages = {67--86},
  Keywords = {$\\alpha$-mixing}
}

Similar articles